RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2009, Volume 428, Number 1, Pages 12–15 (Mi dan21060)  

This article is cited in 4 scientific papers (total in 4 papers)

, , , ,





Linking options:
  • http://mi.mathnet.ru/eng/dan21060

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Kozhanov, S. V. Potapova, “Zadacha Dirikhle dlya odnogo klassa uravnenii sostavnogo tipa s razryvnym koeffitsientom pri starshei proizvodnoi”, Dalnevost. matem. zhurn., 14:1 (2014), 48–65  mathnet
    2. A. I. Kozhanov, S. V. Potapova, “Conjugate problem for third order equation with multiple characteristics and positive function on the highest derivative”, J. Math. Sci., 215:4 (2016), 510–516  mathnet  crossref  crossref
    3. A. I. Grigoreva, “Zadacha sopryazheniya dlya psevdoparabolicheskikh i psevdogiperbolicheskikh uravnenii”, Matematicheskie zametki SVFU, 23:3 (2016), 27–45  mathnet  elib
    4. A. I. Grigoreva, A. I. Kozhanov, “Kraevye zadachi dlya uravnenii sostavnogo tipa s kvaziparabolicheskim operatorom peremennogo napravleniya evolyutsii v starshei chasti i s razryvnymi koeffitsientami”, Vestn. SamU. Estestvennonauchn. ser., 24:2 (2018), 7–17  mathnet  crossref  elib
  • Number of views:
    This page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020